# SDR A6WA201644547

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 31,256 hours, 30,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 60035031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT LBL 9 FS 574 TO 615 CORRODED. REPLACED
